# SDR AALA202202102412

- Difficulty date: February 9, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A300*
- Aircraft serial: 6443
- Aircraft time: 21,721 hours, 8,577 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665513
- Part serial: M21400
- Condition: Faulty
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: OPERATIONAL TEST OF EMERGENCY LIGHTS FAULTING ESCAPE SLIDE LIGHT/EMERGENCY POWER SUPPLY UNIT (13WL) AFT LEFT. REMOVED AND REPLACED LEFT DOOR SLIDE PER JOB CARD 26L00025010.
